Liftings for noncomplete probability spaces

Description

Citation

Title Liftings for noncomplete probability spaces
Author(s) Maxim R. Burke
Journal Annals of the New York Academy of Science, Papers on General Topology and Applications
Date 1993
Volume 704
Issue
Start page 34
End page 37
Abstract The current state of knowledge concerning liftings for noncomplete probability spaces is discussed. This is a somewhat expanded version of the author's talk given at the 1991 Summer Conference on General Topology and Applications in Honor of Mary Ellen Rudin and Her Work.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 231

Adding this citation to "My List" will allow you to export this citation in other styles.